I have never heard of that particular side effect from a simple shot before, it sounds more like a bad disc in your back. I dont know though since it has nothing to do with HCV I"m not really sure.
I had the first 2 shots of Hep A/B and the only thing that killed me was my arm the next day. I have to agree with NYgirl that it sounds like your back. Did you do anything strenuous yesterday? And not realize you hurt your back?
I would have thought the same thing but it doesnt feel like a nerve or anything. like its just the outside of the skin thats burning.,
I just dont see how a shot in your arm could have anything to do with your leg.
What are the possible side effects of this vaccine (Twinrix)?
You should not receive a booster vaccine if you had a life-threatening allergic reaction after the first shot.
Keep track of any and all side effects you have after receiving this vaccine. When you receive a booster dose, you will need to tell the doctor if the previous shots caused any side effects.
Becoming infected with hepatitis A or B is much more dangerous to your health than receiving the vaccine to protect against these diseases. Like any medicine, this vaccine can cause side effects, but the risk of serious side effects is extremely low.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
•fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;
•fast or pounding heartbeats; or
•easy bruising or bleeding.
Less serious side effects include:
•redness, pain, tenderness, swelling, or a hard lump where the shot was given;
•headache, tired feeling;
•runny or stuffy nose, sore throat, other cold symptoms; or
•nausea, vomiting, loss of appetite, diarrhea.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report vaccine side effects to the US Department of Health and Human Services at 1-800-822-7967.
Pneumonia Vaccine Side effects:
Not everyone who gets the shot of pneumonia vaccine gets affected and experiences a problem. There are people who have mild side effects on the vaccine, but it usually doesn’t last long and is minor that it doesn’t need any treatment. One can even handle it by his own or the health provider. About half of the individuals who take the shot felt and experiences swelling and soreness on the spot where the shot was done, which is usually at the arms. While about 1 percent or few people that took the vaccine experienced muscle pain, serious swelling, soreness and even fever.
For children, irritability, sleeping more than usual and decrease appetite, drowsiness and fever are the possible pneumonia vaccine side effects. For adults, reactions in the site where it is injected results to redness, pain, warmth and swelling.
Other less common side effects of the vaccine:
1.Fever or chills
2.Muscle aches and pain
6.Weakness and feeling of being ill
7.Swollen part of the body where the shot is injected
Like all vaccines, pneumonia vaccine side effects are very possible to occur. However most people tolerate it well. The effects are just for short term but the effect that the vaccine could possibly give is good enough for the long run, minimizing the probability of having pneumonia and pneumococcal caused diseases.
Have you scoped out the Hepatitis A or B Forums? I am always reluctant to read the sides of certain things especially if I came out of the experience unscathed. But here we go:
Side effects of Hepatitis B Vaccine:
Sides of the A Vaccine:
Not sure about the Pneumonia shot. Maybe it depends on the strain. You might have to cal the doctor's office. Look, I doubt it is anything but since it is Friday afternoon, you might want to call just so it doesn't bug you all weekend.
Sorry Jules. Looks like we are posting at the same time ♫
First, I would call the treating doctor's office and let them know about this development.
This may be a side effect of some sort, but it is best to let the doc know and get his advice/opinion.
Hi I would check the "drug interactions" to see if all 3 taken at the same time could cause a problem.
Good luck to you